# SDR 95ZZZW416

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E/E Door
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, E AND E DOOR EXTERIOR SKIN DENTED AT AFT CENTER EDGE.  STRAIGHTEN SKIN PER SRM 51-40-1.  DYE CHECK PER SRM 20-20-2.  STOP DRILLED CRACK PER SRM 51-10-1.  INSTALLED DOUBLER REPAIR AS PER SRM 52-00-3.  TOTAL CYCLES 29235.
